Generalization of Asymptotic Behavior of Nonautonomous Stochastic Differential Equation

Олена Анатоліївна Тимошенко

Abstract


Background. The study of the asymptotic behavior of solutions of stochastic differential equations is one of the main places in many sections of insurance and financial mathematics, economics, management theory since stochastic differential equations, as an effective model of random process is the basis for the study of random phenomena.

Objective. In this paper we consider the almost sure asymptotic behavior of the solution of the nonautonomous stochastic differential equation.

Methods. We proposed a method to study the y-asymptotic properties of a solution of a stochastic differential equation by comparison with a solution of an ordinary differential equations obtained by dropping the stochastic part. We also use of the theory of pseudo-regularly varying functions.

Results. We investigate the asymptotic behavior of solutions stochastic differential equations and establish sufficient conditions that provide different types of asymptotic behavior of a random process.

Conclusions. Stochastic models approximate the real processes much better than deterministic ones, however, deterministic modelling has been preferred to stochastic one because of much greater ease of computability. The presented result enabled comparing properties of solution a stochastic differential equation with a solution of an ordinary differential equation. 


Keywords


Stochastic differential equation; Wiener process; Asymptotic behavior

Full Text:

PDF

References


I.I. Gihman and A.V. Skorohod, “Stochastic differential equations and its applications.Kyiv,USSR: Naukova Dumka, 1982 (in Russian).

G. Keller et al., “On the asymptotic behavior of solutions of stochastic differential equations”, Z. Wahrsch. Geb., vol. 68, pp. 163–184, 1984.

V.V. Buldygin et al., “The PRV property of functions and the asymptotic behavior of solutions of stochastic differential equations”, Theory Probab. Math. Statist., vol. 72, pp. 63–78, 2004.

V.V. Buldygin et al., “On some properties of asymptotically quasi-inverse functions and their applications. I”, Theory Probab. Math. Statist., vol. 70, pp. 9–25, 2003.

V.V. Buldygin et al., “On some properties of asymptotically quasi-inverse functions and their applications. II”, Theory Probab. Math. Statist., vol. 71, pp. 63–78, 2004.

V.V. Buldygin et al., “On the j-asymptotic behavior of solutions of stochastic differential equations”, Theor Stoch. Process., vol. 14, pp. 11–30, 2008.

V.V. Buldygin and O.A. Tymoshenko, “On the asymptotic stability of stochastic differential equations”, Naukovi Visti NTUU KPI, no. 6, pp. 127–132, 2008 (in Ukrainian).

V.V. Buldygin and O.A. Tymoshenko, “On the exact order of growth of solutions of stochastic differential equations with time-dependent coefficients”, Theor. Stoch. Process., vol. 16, pp. 12–22, 2010.

V.V. Buldygin et al., Pseudo Regularly Varying Functions and Generalized Renewal Processes.Kyiv,Ukraine: TBiMC, 2012 (in Ukrainian).

B.K. Oksendal, Stochastic Differential Equations: An Introduction with Applications.Berlin,Germany: Springer, 2003.

A.P. Krenevich, “Asymptotic equivalence of solutions of linear stochastic Ito’s systems”, Ukr. Math. J., vol. 10, pp. 1368–1384, 2006 (in Ukrainian).


GOST Style Citations


  1. Гихман И.И., Скороход A.B. Стохастические дифференциальныe уравнения и их приложения. – К.: Наук. думка, 1982. – 610 с.
     
  2. Keller G., Kersting G., Rosler U. On the asymptotic behavior of solutions of stochastic differential equations // Z. Wahrsch. Geb. – 1984. – 68. – P. 163–184.
     
  3. Buldygin V.V., Klesov O.I., Steinebach J.G. The PRV property of functions and the asymptotic behavior of solutions of stochastic differential equations // Theory Probab. Math. Statist. – 2004. – 72. – P. 63–78.
     
  4. Buldygin V.V., Klesov O.I., Steinebach J.G. On some properties of asymptotically quasi-inverse functions and their applications. I // Theory Probab. Math. Statist. – 2003. – 70. – P. 9–25.
     
  5. Buldygin V.V., Klesov O.I., Steinebach J. On some properties of asymptotically quasi-inverse functions and their applications. II // Theory Probab. Math. Statist. – 2004. – 71. – P. 63–78.
     
  6. On the j-asymptotic behavior of solutions of stochastic differential equations / V.V. Buldygin, O.I. Klesov, J.G. Steinebach, O.A. Tymoshenko // Theor Stoch. Process. – 2008. – 14. – P. 11–30.
     
  7. Булдигін В., Тимошенко О. Точний порядок росту розв'язків стохастичних диференціальних рівнянь // Наукові вісті НТУУ “КПІ”. – 2008. – № 6. – С. 127–132.
     
  8. Buldygin V.V., Tymoshenko O. A. On the exact order of growth of solutions of stochastic differential equations with time-dependent coefficients // Theor Stoch. Process. – 2010. – 16. – P. 12–22.
     
  9. Псевдорегулярнi функцiї та узагальненi процеси вiдновлення / В.В. Булдигiн, К.-Х. Iндлекофер, О.I. Клесов, Й.Г. Штайнебах. – К.: ТВIМС, 2012. – 441 c.
     
  10. Oksendal B.K. Stochastic Differential Equations: An Introduction with Applications.Berlin: Springer, 2003.
     
  11. Креневич А. Асимптотична еквівалентність розв’язків лінійних стохастичних систем Іто // Укр. мат. журн. – 2006. – 10. – P. 1368–1384.
     
  12. Креневич А. Асимптотична еквівалентність розв’язків нелінійних стохастичних систем Іто // Нелінійні коливання. – 2006. – 2. – P. 213–220.
     
  13. Самойленко А., Станжицький О., Якісний та асимптотичний аналіз диференціальних рівнянь з випадковими збуреннями. – K.: Наук. думка, 2009. – 335 с.
     
  14. Самойленко А., Станжицький О., Новак І. Про асимптотичну відповідність між розвязками стохастичних та звичайних рівнянь // Укр. мат. журн. – 2011. – 8. – С. 1103–1127.
     
  15. Klesov O.I., Tymoshenko O.A. Unbounded solutions of stochastic differential equations with time-dependent coefficients // Annales Univ. Sci. Budapest., Sect. Comp. – 2013. – 41. – P. 25–35.




DOI: http://dx.doi.org/10.20535/1810-0546.2016.4.71649

Refbacks

  • There are currently no refbacks.